# SDR IPXA2019070944260

- Difficulty date: July 6, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 58,182 hours, 19,142 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY DECLARED - #3 MAIN TIRE BLOWN ON TAKE OFF. REMOVED #3 MAIN TIRE INSPECTED AXLE AND #3 BRAKE ASSY NO DEFECTS NOTED INSTALLED (3) REPLACED #3 MAIN TIRE ASSY SPACER AND WASHER VEREFIED INSTALLED REF MM CH 32-45-01.
